Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from hypothyroidism. Taking ayurvedic treatment. How to get a normal TSH level?

Dear Doctor,i am suffering from hypothyroidism since 3 months,my tsh level was6.10,t3,t4 in normal range,i am taking kanchanara gulgulu 1 bd,along with karisalai karpa mathirai ,nw my period are extended from 30,to 32 days,i am really feared to check my tsh level again,kindly guide me with suitable solution Thanking you sreeja
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your TSH levels should be below 3.
Ideally you must be on thyroxine hormone as that will be sure shot method to control your thyroid levels.
There should not be any fear in getting your TSH checked.
Uncontrolled thyroid will always lead to irregular periods and will also cause problem in conception.
Don't be afraid of it as this is a very common problem and becomes completely alright if proper thyroxine hormones are taken in guidance of the doctor.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor